Thunderstorm Wind, Talbot
- When
- June 25, 10:30 PM EST
- Where
- Talbot County, Easton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.770, -76.070
A severe thunderstorm knocked down a few trees in Easton.
A cold front helped develop a line of showers and thunderstorms that moved through the Eastern Shore overnight on the 25th. A couple of thunderstorms on the southern end of the line became severe.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A cold front helped develop a line of showers and thunderstorms that moved through the Eastern Shore overnight on the 25th. A couple of thunderstorms on the southern end of the line became severe.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 25, 8:47 PM EST, 1 hour 43 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 947 PM EDT WED JUN 25 2014 .SYNOPSIS... A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL SLOWLY CROSS THE REGION TONIGHT. THE LOW WILL MOVE TO THE EAST ON THURSDAY... WHILE HIGH PRESSURE BEGINS TO BUILD IN FROM THE GREAT LAKES REGION. THIS HIGH WILL REMAIN OVER THE AREA THIS WEEKEND AND INTO EARLY NEXT WEEK. ANOTHER COLD FRONT WILL ARRIVE FOR THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... ESTF UPDATE TO MOVE THE SHOWERS AND THUNDERSTORM MOVEMENT. THE MESOSCALE MODELING TIMING HAS BEEN PRETTY GOOD IN THE SOUTHERN PART OF OUR CWA, WHILE TOO SLOW NORTH. THE ATTENDING SHORT WAVE IS LIFTING INTO NEW ENGLAND AND COUPLED WITH THE DECREASE OF SURFACE TEMPERATURES, THE OVERALL TREND IS DOWNWARD. BUT, THERE IS STILL MLCAPES OF ABOUT 1000J FEEDING INTO OUR CWA, SO WE ARE EXPECTING THE THUNDER AND THE HEAVY RAIN POTENTIAL TO PERSIST A OVER THE NEXT COUPLE OF HOURS. PRECIPITABLE WATER VALUES WILL REMAIN NEAR 2 INCHES SO LOCALLY HEAVY RAINFALL REMAINS POSSIBLE. FLOODING MAY RESULT IN AREAS OF POOR DRAINAGE AND ALONG SMALL STREAMS AND CREEKS. CURRENT FLOOD ADVISORIES ARE LIKELY TO BE EXTENDED FARTHER EAST. THE THUNDERSTORM ACTIVITY MAY WANE AFTER DARK WITH THE LOSS OF DAYTIME HEATING. HOWEVER, SHOWERS ARE EXPECTED TO LINGER THROUGH MUCH OF THE NIGHT AS A SURFACE BOUNDARY DROPS INTO OUR REGION FROM THE NORTHWEST. MINIMUM TEMPERATURES ARE EXPECTED TO BE MAINLY IN THE UPPER 60S AND LOWER 70S. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... THE FRONTAL BOUNDARY IS FORECAST TO BE SLOW TO MOVE OFF THE COAST ON THURSDAY. LINGERING LOW LEVEL MOISTURE IN THE MORNING SHOULD RESULT IN CLOUDS, AS WELL AS SCATTERED TO ISOLATED SHOWERS MAINLY IN NEW JERSEY. THE DECREASE IN CLOUD COVER DURING THE LATE MORNING AND AFTERNOON SHOULD ALLOW TEMPERATURES TO CLIMB WELL INTO THE 80S AT MOST LOCATIONS. A WEST TO NORTHWEST WIND IS EXPECTED TO BRING A SLOW DRYING TREND WITH DEW POINT READINGS DROPPING INTO THE LOWER AND MIDDLE 60S DURING THE AFTERNOON. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... THE UPPER AIR PATTER WILL CONSIST OF A RIDGE BUILDING UP ACROSS THE MIDDLE ATLANTIC AND NORTHEAST FRIDAY THROUGH SUNDAY. THE RIDGE WILL REMAIN IN PLACE EARLY NEXT WEEK...BUT IT WILL BE DIMINISHING AS A TROUGH MOVES EAST FROM THE CENTRAL PART OF THE COUNTRY. THIS TROUGH AND SFC FRONT WILL AFFECT OUR AREA TOWARDS THE MIDDLE OF NEXT WEEK. TEMPERATURES WILL BE NEAR NORMAL FOR FRIDAY AND INTO THE WEEKEND AS THE WARMEST AIR IS STILL BUILDING TO THE SOUTH OF THE AREA...HIGHS WILL MOSTLY BE IN THE LOW/MID 80S THESE THREE DAYS...COOLER NEAR THE SHORE. LOWS WILL MOSTLY BE IN THE 60S WITH SOME MID 50S UP ACROSS THE FAR NORTH. TEMPERATURES NEXT WEEK WILL RISE TO ABOVE NORMAL AS THE RIDGE STALLS ACROSS THE AREA. HIGHS WILL REACH MORE INTO THE UPPER 80S AND LOW 90S AT TIMES MON THRU WED. IT APPEARS THAT THE HUMIDITY LEVELS WILL ALSO PRODUCE UNCOMFORTABLE CONDITIONS DURING THE PERIOD. PRECIPITATION CHANCES DURING THE EXTENDED PERIOD ARE TYPICAL SUMMER-TIME TRENDS. THERE IS NO SINGLE SYSTEM...EXCEPT THE APPROACHING FRONT AT THE END OF THE PERIOD...WHICH WILL OFFER WIDESPREAD HIGHER POPS. DAYTIME SHOWERS/TSTMS WILL BE ACROSS THE WESTERN/NORTHERN AREAS FRI THRU SUN...AND MOST AREAS HAVE SLGT CHC OR CHC POPS MON THRU WED. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE 00Z TAFS BRINGS THE LINE OF SHOWERS AND THUNDERSTORMS THROUGH ALL OF THE AIRPORTS/TERMINALS FROM THE KPHL METRO AREA NORTH AND NORTHWEST THIS EVENING. THE CHANCES FOR IFR CONDITIONS ARE HIGHEST AT KABE AND KRDG DURING THE THUNDERSTORMS. KACY AND KMIV SHOULD REMAIN VFR THIS EVENING WITH NO PRECIPITATION YET. WINDS SHOULD BE SOUTH AT AROUND 10 KTS, ADDITIONAL TSTM GUSTINESS JUST CARRIED AT KABE AND KRDG. OVERNIGHT SOME RESIDUAL SHOWERS COULD AFFECT ALL OF THE TERMINALS EARLY. THEN THE REGION WILL BE CLOSE TO THE FRONTAL ZONE WITH PRIMARILY MVFR CIGS AND VSBYS AND LIGHT WINDS. CONFIDENCE ABOUT THOSE CONDITIONS ARE LESS THAN AVERAGE AND MAY VERY WELL BE CHANGED BASED ON THE AMOUNT OF RAIN THAT FALLS OR DOESNT FALL THIS EVENING. THEN VFR CONDITIONS ARE FORECAST TO RETURN DURING THE MIDDLE OF THURSDAY MORNING. THERE COULD BE ISOLATED SHOWERS AND TSTMS DURING THE DAY, BUT CONFIDENCE AND AREAL COVERAGE ARE TOO LOW TO INCLUDE WITH THIS TAF PACKAGE. NORTHWEST WINDS WILL AVERAGE AROUND 10 KNOTS. INITIAL THOUGHT IS THAT THE SEA BREEZE FRONT WILL FORM DURING THE AFTERNOON BUT REMAIN JUST EAST OF KACY AND HOVER OVER EASTERN PORTIONS OF ALL OF OUR COUNTIES ADJACENT TO THE ATLANTIC OCEAN. OUTLOOK... THU NIGHT THRU MONDAY...MOSTLY VFR. SCT AFTERNOON SHOWERS/TSTMS MAY OCNL LOWER CIGS/VSBYS. && .MARINE... A WEAK FRONTAL BOUNDARY FROM THE NORTHWEST IS FORECAST TO ARRIVE EARLY ON THURSDAY. A SOUTH TO SOUTHWEST FLOW INTO TONIGHT IS EXPECTED TO BECOME WEST TO NORTHWEST FOR THURSDAY. WIND SPEEDS AND WAVE HEIGHTS ARE ANTICIPATED TO REMAIN BELOW THE SMALL CRAFT ADVISORY CRITERIA FOR TONIGHT AND THURSDAY. OUTLOOK... MOSTLY SUB-SCA CONDITIONS ARE EXPECTED ACROSS THE WATERS FRIDAY AND THROUGH THE WEEKEND. SCATTERED TSTMS WILL OCCASIONALLY CREATE HIGHER WINDS AND SEAS AT TIMES. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...O'HARA NEAR TERM...GIGI/IOVINO SHORT TERM...IOVINO LONG TERM...O'HARA AVIATION...GIGI/O'HARA MARINE...IOVINO/O'HARA
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 PM EDT WED JUN 25 2014 NJZ001-007>010-PAZ054-055-060>062-101-103-105-261945- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 338 PM EDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THESE HAVE THE POTENTIAL TO PRODUCE LOCALLY VERY HEAVY RAINS WHICH MAY RESULT IN SOME LOCALIZED URBAN OR POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012-013-015>023-027-PAZ070-071- 102-104-106-261945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 338 PM EDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THESE HAVE THE POTENTIAL TO PRODUCE LOCALLY VERY HEAVY RAINS WHICH MAY RESULT IN SOME LOCALIZED URBAN OR POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-261945- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 338 PM EDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THESE HAVE THE POTENTIAL TO PRODUCE LOCALLY VERY HEAVY RAINS WHICH MAY RESULT IN SOME LOCALIZED URBAN OR POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-261945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 338 PM EDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS LATER TODAY COULD PRODUCE LOCALLY GUSTY WINDS AND FREQUENT CLOUD TO SURFACE LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
859 PM EDT WED JUN 25 2014
NJZ009-PAZ061-062-105-260145-
HUNTERDON NJ-LEHIGH PA-NORTHAMPTON PA-UPPER BUCKS PA-
859 PM EDT WED JUN 25 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BUCKS...SOUTH
CENTRAL NORTHAMPTON...SOUTHEASTERN LEHIGH AND WEST CENTRAL HUNTERDON
COUNTIES...
AT 857 PM EDT...A STRONG THUNDERSTORM WAS NEAR ALLENTOWN...MOVING EAST
AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS STORM WILL BE NEAR FOUNTAIN HILL AROUND 910 PM...COOPERSBURG
AROUND 920 PM...PLEASANT VALLEY AROUND 930 PM...FERNDALE AROUND 950
PM AND OTTSVILLE AROUND 1000 PM.
LAT...LON 4067 7544 4061 7520 4059 7519 4060 7517
4055 7497 4028 7526 4037 7541 4052 7558
JRKSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
912 PM EDT WED JUN 25 2014
PAZ060-101-103-260200-
BERKS PA-WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
912 PM EDT WED JUN 25 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHESTER...
SOUTHEASTERN BERKS AND WESTERN MONTGOMERY COUNTIES...
AT 910 PM EDT...A STRONG THUNDERSTORM WAS NEAR FLYING HILLS...MOVING
EAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS STORM WILL BE NEAR BIRDSBORO AROUND 920 PM...CEDARVILLE AROUND
930 PM...CEDARVILLE AROUND 940 PM...ROYERSFORD AROUND 950 PM AND
TRAPPE AROUND 1000 PM.
LAT...LON 4040 7599 4031 7544 4008 7549 4006 7557
4018 7595 4029 7611
JRKPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
914 PM EDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG HEIDELBERG TWP 40.71N 75.70W
06/25/2014 LEHIGH PA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN IN HEIDELBERG... LYNN...
LOWHILL AND NORTH WHITEHALL.
&&
EVENT NUMBER PHI1400344
STAFFPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 PM EDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG HEIDELBERG TWP 40.71N 75.70W
06/25/2014 LEHIGH PA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN IN HEIDELBERG... LYNN...
LOWHILL AND NORTH WHITEHALL.
0835 PM HAIL OREFIELD 40.63N 75.58W
06/25/2014 M1.00 INCH LEHIGH PA PUBLIC
&&
EVENT NUMBER PHI1400344 PHI1400345
STAFFSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1027 PM EDT WED JUN 25 2014
DEZ001-002-MDZ008-012-015-019-020-260330-
CAROLINE MD-CECIL MD-KENT DE-KENT MD-NEW CASTLE DE-QUEEN ANNE'S MD-
TALBOT MD-
1027 PM EDT WED JUN 25 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT...
NORTHERN TALBOT...QUEEN ANNE'S...SOUTHEASTERN CECIL...SOUTHWESTERN
NEW CASTLE AND WESTERN KENT COUNTIES...
AT 1026 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
EDGEWOOD TO CHELSEA BEACH TO 8 MILES WEST OF SHADY SIDE...MOVING EAST
AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR STEVENSVILLE SOUTH AROUND 1050 PM...
GRASONVILLE AROUND 1100 PM...BOHEMIAS MILLS AROUND 1110 PM...
MIDDLETOWN AROUND 1120 PM AND MARYDEL AROUND 1130 PM.
LAT...LON 3876 7639 3876 7635 3887 7626 3882 7620
3894 7624 3890 7624 3893 7628 3885 7639
3886 7639 3905 7631 3899 7627 3900 7618
3902 7624 3914 7629 3932 7619 3939 7605
3949 7600 3949 7558 3872 7573 3873 7635
FORECASTER: HEAVENERSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1129 PM EDT WED JUN 25 2014
DEZ001-002-MDZ008-012-015-NJZ016-021-260445-
CECIL MD-CUMBERLAND NJ-KENT DE-KENT MD-NEW CASTLE DE-QUEEN ANNE'S MD-
SALEM NJ-
1129 PM EDT WED JUN 25 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENT...NORTHEASTERN
QUEEN ANNE'S...NORTHERN KENT...NORTHWESTERN CUMBERLAND...SALEM...
SOUTHEASTERN CECIL AND SOUTHERN NEW CASTLE COUNTIES...
AT 1127 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
DELAWARE CITY TO BETTERTON TO OLD TOWN...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR DELAWARE CITY...KINGSTOWN...CHESTERTOWN...
AND OLD TOWN AROUND 1140 PM...CECILTON...MORGNEC...AND MORGNEC AROUND
1150 PM...GALENA...WARWICK AND WARWICK AROUND MIDNIGHT.
LAT...LON 3940 7605 3965 7569 3965 7558 3959 7559
3965 7555 3964 7516 3959 7510 3933 7537
3946 7555 3957 7552 3959 7556 3947 7558
3928 7542 3907 7559 3908 7574 3914 7575
3908 7585 3910 7622
FORECASTER: HEAVENERThe national radar mosaic for the moment the first event began.
2 thunderstorm wind. Local standard time, as filed.
A severe thunderstorm knocked down a few trees in Easton.
A severe thunderstorm knocked down a couple of trees in Ridgely.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maryland in 2014Every state in 2014This day in weather historyWarnings in Maryland, June 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 525674, 525675.